# SDR 95ZZZX1815

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118YV
- Make and model: Beech 1900C
- Aircraft serial: UC118
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310920901
- Condition: Fractured
- Location: Gas Gen Comp
- Part time: 2,353 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRELIMINARY INVESTIGATION IS INDICATING THE NR 1 BEARING FAILED.
